Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Gaylord, MI

October 18, 2007Kalkaska County, Missaukee County, Wexford County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Oct 18, 2007, 9:23 PM EDT for Kalkaska County, Missaukee County, Wexford County, Michigan. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 9:23 PM EDT (01:23 UTC)
Expired
Oct 18, 2007, 10:04 PM EDT
In force
41 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon

Counties Kalkaska County, MI, Missaukee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 64 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 4:23 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 190123
SVRAPX
MIC079-113-165-190230-
/O.NEW.KAPX.SV.W.0076.071019T0123Z-071019T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
923 PM EDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KALKASKA COUNTY IN NORTHERN LOWER MICHIGAN...
  WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN...
  MISSAUKEE COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 1030 PM EDT

* AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  CADILLAC...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JENNINGS...
  LAKE CITY...
  MANTON...
  MOREY...
  SOUTH BOARDMAN...
  SHARON...
  SIGMA...
  KALKASKA...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4416 8533 4424 8555 4452 8535 4452 8534
      4454 8534 4474 8519 4465 8485 4459 8485
TIME...MOT...LOC 0123Z 207DEG 39KT 4429 8538

$$
2 follow-up statements
000 
WWUS34 KAPX 190146 RRA
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
947 PM EDT THU OCT 18 2007

MIC079-113-165-190230-
/O.CON.KAPX.SV.W.0076.000000T0000Z-071019T0230Z/
KALKASKA MI-WEXFORD MI-MISSAUKEE MI-
947 PM EDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR MISSAUKEE...WEXFORD AND KALKASKA COUNTIES...

AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SMITHVILLE...OR ABOUT 12 MILES NORTH OF LAKE CITY...MOVING
NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIGMA...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4434 8514 4441 8542 4452 8535 4452 8534
      4454 8534 4474 8519 4465 8485 4459 8485
TIME...MOT...LOC 0147Z 217DEG 47KT 4455 8515

$$
000 
WWUS34 KAPX 190204
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1005 PM EDT THU OCT 18 2007

MIC079-113-165-190215-
/O.CAN.KAPX.SV.W.0076.000000T0000Z-071019T0230Z/
KALKASKA MI-WEXFORD MI-MISSAUKEE MI-
1005 PM EDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR MISSAUKEE...WEXFORD AND
KALKASKA COUNTIES IS CANCELLED...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. THUNDERSTORMS CAN AND
OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4434 8514 4441 8542 4452 8535 4452 8534
      4454 8534 4474 8519 4465 8485 4459 8485
TIME...MOT...LOC 0205Z 217DEG 47KT 4474 8495

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 8:26 PM EDT, 57 minutes earlier.

Area forecast discussion, Oct 18, 8:26 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
826 PM EDT THU OCT 18 2007

.AVIATION...ACTIVE EVENING UNDERWAY WITH ROUNDS OF LOW TOPPED SEVERE
SUPERCELLS ROLLING UP THROUGH NRN LOWER AND EASTERN UPPER MICHIGAN.
THUNDERSTORMS EXPECTED TO IMPACT TVC/PLN TAF SITES TILL AROUND
04Z...AND THE APN TAF SITE BETWEEN 02Z AND 08Z. ANY STORMS MAY
PRODUCE DAMAGING WIND GUSTS/LARGE HAIL...AND POSSIBLE TORNADOES.
LATER OVERNIGHT...THUNDERSTORM THREAT WILL DIMINISH LEAVING MVFR
CIGS AND A FEW SHOWERS ACROSS THE REGION THROUGH THE MORNING. SHOWER
ACTIVITY WILL INCREASE LATE MORNING AND CONTINUE THROUGH THE
AFTERNOON PARTICULARLY ACROSS NW LOWER MICHIGAN...WITH MVFR
CONDITIONS PREVAILING.

ADAM

&&

.DISCUSSION...982 MB SFC LOW CENTERED OVER THE MINNESOTA/WISCONSIN
BORDER HEADING TOWARD DULUTH...WITH THE WARM FRONT PUSHING UP
THROUGH NRN LOWER MICHIGAN. EARLIER WIDESPREAD SHOWER ACTIVITY HAS
EXITED THE REGION WITH A PRONOUNCED DRY SLOT DRIVING UP THROUGH NRN
LOWER MICHIGAN RIGHT IN BEHIND THE WARM FRONT BRINGING SOME CLEARING
AND HEATING TO THE SRN COUNTIES. WITHIN THE DRY SLOT...SOME SFC
BASED INSTABILITY ANALYZED FROM EASTERN WISCONSIN INTO LOWER
MICHIGAN. MEANWHILE...SUBSTANTIAL MID LEVEL HEIGHT FALLS/COOLING
(COLD FRONT ALOFT) UNDERWAY FROM WISCONSIN NOSING INTO WESTERN LOWER
MICHIGAN ATTM AIDING DESTABILIZATION. ALREADY A FEW ROTATING STORMS
ACROSS THE HIGHER TERRAIN OF NRN LOWER MICHIGAN AS WELL AS
ADDITIONAL CONVECTION FIRING UPSTREAM IN EASTERN WISCONSIN HEADING
THIS WAY.

MAIN FORECAST ISSUES CONTINUE TO REVOLVE AROUND THUNDERSTORM
DEVELOPMENT/PROPAGATION/SEVERE WEATHER POTENTIAL THROUGH TONIGHT. AS
MENTIONED...SOME ROTATING THUNDERSTORMS ALREADY ONGOING OVER NRN
LOWER MICHIGAN AIDED PRIMARILY BY FLOW INTO THE HIGHER TERRAIN. BUT
NOT THE MAIN SHOW HOWEVER AS ADDITIONAL DEVELOPMENT WILL LIKELY TAKE
SHAPE TO THE S/SW (SE WISCONSIN/NRN ILLINOIS/INDIANA AREA) AND
EXPAND N/NE OVER THE NEXT SEVERAL HOURS AS MID AND UPPER JET CORE
AND ASSOCIATED UPPER DIVERGENCE PUNCHES UP ACROSS SRN LOWER MICHIGAN
(500 MB FLOW OF 60-80 KNOTS). MEANWHILE...RESPECTABLE MID LEVEL
HEIGHT FALLS/COOLING WILL CONTINUE INTO THE EVENING HOURS AND AID
DESTABILIZATION WITH LATE AFTERNOON/EARLY EVENING MLCAPES RUNNING IN
THE 500 TO 1000 J/KG RANGE. MARGINAL INSTABILITY BUT A HIGH SHEAR
ENVIRONMENT CONDUCIVE TO LOW TOPPED SUPERCELLS CAPABLE OF DAMAGING
WINDS/LARGE HAIL AND POSSIBLE TORNADOES. HENCE...THE TORNADO WATCH
FOR MUCH OF LOWER MICHIGAN THAT RUNS UNTIL MIDNIGHT.

ADAM

REST OF THE FORECAST (FRIDAY THROUGH NEXT THURSDAY)...EXTENDED
MODELS CONTINUE TO ADVERTISE ACTIVE WEATHER PATTERN OVER THE NEXT
SEVERAL DAYS BUT THEY DIVERGENCE OVER THE DETAILS. THE MAIN FORECAST
CONCERNS REVOLVE AROUND POPS OVER THE NEXT COUPLE OF DAYS THEN POPS
AND TEMPERATURES EARLY NEXT WEEK.

FRIDAY...VERTICALLY STACKED LOW PRESSURE STILL EXPECTED TO BE
CENTERED ACROSS WESTERN LAKE SUPERIOR AT 12Z (WITH DEEP SURFACE
REFECTION OF ABOUT 980 MB). MOVEMENT NORTHEAST ACROSS THE REMAINDER
OF LAKE SUPERIOR IS EXPECTED DURING THE DAY. MEANWHILE...SURFACE
COLD FRONT SWEEPS ACROSS FAR EASTERN ZONES DURING THE MORNING. MID
LEVEL DRY SLOT TO FOLLOW FOR A FEW HOURS BEFORE WRAP AROUND MOISTURE
MOVES IN DURING THE AFTERNOON AS OVER LAKE INSTABILITY INCREASES.
THEREFORE...LINGERING BAND OF SHOWERS SHOULD PUSH OFF TO THE EAST IN
THE MORNING BEFORE WRAP AROUND SHOWERS ENHANCES DEVELOPING LAKE
EFFECT DURING THE AFTERNOON. 850 MB TEMPERATURES STEADILY DROP
THROUGH THE DAY SO SURFACE TEMPERATURES WILL LIKELY FOLLOW SUIT
FALLING THROUGH THE 50S AFTER EARLY HIGHS IN THE LOWER TO MIDDLE 60S.

FRIDAY NIGHT...850 MB TEMPERATURES BOTTOM OUT BETWEEN PLUS 2 AND
PLUS 4 INCREASING OVER LAKE INSTABILITY LEADING TO CONTINUANCE OF
LAKE EFFECT. IN ADDITION...A SHORT WAVE MOVES ACROSS THE REGION
OVERNIGHT (DPVA) LIKELY ENHANCING ACTIVITY. SOUTHWEST 900-700 MB
FLOW VEERS INTO THE WEST OVERNIGHT SO LAKE EFFECT RAIN SHOWERS
EXPECTED IN FAVORED AREAS (LIKELY POPS) WITH CHANCE ELSEWHERE AS
LOWER LEVELS REMAIN RATHER MOIST (MEAN 900-700 MB RH 85 TO 95
PERCENT). LOWS IN THE MIDDLE TO UPPER 40S LARGELY HELD UP BY 10 TO
20 MPH SOUTHWEST WINDS.

SATURDAY...CYCLONIC FLOW GIVES WAY TO RAPID RIDGING AT THE SURFACE
AND ALOFT AS PROGRESSIVE FLOW CONTINUES. THEREFORE...POSSIBLE
LINGERING LAKE EFFECT SHOWERS IN WESTERLY FLOW AREAS IN THE MORNING
(MEAN 900-700 MB RH IS STILL AROUND 90 PERCENT AT 12Z) FOLLOWED BY
CLEARING (AS MEAN 900-700 MB RH FALLS OFF TO NEAR 30 PERCENT BY 18Z)
ALONG WITH MILDER TEMPERATURES. HIGHS RANGING FROM THE UPPER 50S
NORTH TO THE MIDDLE 60S SOUTHEAST.

SUNDAY...RIDGING AT THE SURFACE AND ALOFT CONTINUES BUT HEIGHTS
SLOWLY FALL IN THE AFTERNOON. MODEL CROSS SECTIONS SHOW UPPER AND
LOWER LEVEL MOISTURE INCREASING WITH MID LEVELS REMAINING ON THE DRY
SIDE SO INCREASING CLOUDINESS EXPECTED. IN ADDITION...A WARMER
SOUTHERLY FLOW IS IN PLACE LEADING TO HIGHS OF WELL INTO THE 60S TO
THE LOWER 70S.

MONDAY THROUGH THURSDAY...THIS IS WHERE MODEL INCONSISTENCIES CREEP
INTO THE FORECAST WITH VARYING SOLUTIONS OVER EVOLUTION OF
NORTHERN/SOUTHERN JET STREAMS AND POSSIBLE CUTOFF UPPER LOW TO OUR
SOUTH BREAKING OFF FROM THE FLOW. THEREFORE...CONFIDENCE IS ON THE
LOWER SIDE. MODELS DO BRING A SURFACE COLD FRONT ACROSS THE REGION
ON MONDAY LEADING TO CHANCE POPS. COOLER TEMPERATURES IN ORDER FOR
TUESDAY INTO MIDWEEK BUT AMPLITUDE OF NORTHERN STREAM TROUGH IN
QUESTION. FOR NOW WILL LOWER TEMPERATURES INTO THE UPPER 40S TO
MIDDLE 50S FOR TUESDAY AND WEDNESDAY (WHICH IS COOLER THAN NATIONAL
GUIDANCE AND SURROUNDING OFFICES). THIS MAY HAVE TO BE LOWERED MORE
BY LATER SHIFTS IF LATEST GFS/ECMWF COME TO FRUITION. WILL ALSO HAVE
A CHANCE OF SHOWERS FOR TUESDAY AND WEDNESDAY. POSSIBLE RIDGING AND
WARMER MID LEVEL TEMPERATURES WILL LEAD TO PENCILING IN A DRY DAY
FOR THURSDAY WITH SLIGHTLY MILDER TEMPERATURES.

SULLIVAN

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING THROUGH 5 AM EDT FRIDAY FOR
     LMZ323-341-342-344>346.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Oct 18, 5:12 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
512 PM EDT THU OCT 18 2007

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
191000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
512 PM EDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE INTO NORTHERN
MICHIGAN THIS EVENING AND INTO THE OVERNIGHT HOURS...WITH SEVERE
THUNDERSTORMS POSSIBLE ACROSS NORTHERN LOWER MICHIGAN THROUGH
MIDNIGHT. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN
THREAT. HOWEVER...THERE IS ALSO A RISK OF TORNADOES AND LARGE
HAIL.

GALES ARE EXPECTED THROUGH TONIGHT ACROSS ALL NEARSHORE ZONES OF
NORTHERN LAKE MICHIGAN.

WINDS WILL BE GUSTY REGARDLESS OF SHOWERS AND STORMS TONIGHT.
MANY AREAS OF NORTHERN MICHIGAN CAN EXPECT GUSTS OF 30 TO 40 MPH
OUT OF THE SOUTH DUE TO SUCH A STRONG AND DEEP LOW PRESSURE ALONG THE
MINNESOTA AND WISCONSIN BORDER. THESE STRONGER WINDS WILL BE
PRIMARILY FELT ALONG THE LAKE MICHIGAN SHORELINE AND IN THE HIGHER
TERRAIN OF INTERIOR NORTHERN LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...SPOTTERS PLEASE RELAY ANY DAMAGE REPORTS
TO THE NATIONAL WEATHER SERVICE.

ADAM

In the hours before

Local storm report, Oct 18, 8:12 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
812 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     CADILLAC                44.25N 85.42W
10/18/2007                   WEXFORD            MI   AMATEUR RADIO

            TREES AND POWER LINES DOWN NEAR CADILLAC...BUCKLEY...AND
            W OF LAKE CITY.

&&

LUTZ
Local storm report, Oct 18, 8:22 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
822 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          5 SW KALKASKA           44.68N 85.25W
10/18/2007                   KALKASKA           MI   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR THE INTERSECTION OF CROFTON AND
            US-131

&&

LUTZ
Local storm report, Oct 18, 8:23 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
823 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             2 E LUZERNE             44.62N 84.23W
10/18/2007  M0.88 INCH       OSCODA             MI   TRAINED SPOTTER

&&

LUTZ
Local storm report, Oct 18, 8:34 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
834 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 ESE TRAVERSE CITY     44.74N 85.57W
10/18/2007                   GRAND TRAVERSE     MI   TRAINED SPOTTER

            LARGE TREES DOWN ON HAMMOND RD.

&&

LUTZ
Local storm report, Oct 18, 8:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
835 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     KEWADIN                 44.93N 85.37W
10/18/2007  E65 MPH          ANTRIM             MI   AIRPLANE PILOT

&&

LUTZ
Local storm report, Oct 18, 8:36 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
836 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     KEWADIN                 44.93N 85.37W
10/18/2007  E65.00 MPH       ANTRIM             MI   TRAINED SPOTTER

&&

LUTZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:19 PM EDTSevere Thunderstorm WarningAPXAlcona, Arenac, Gladwin, Iosco, Ogemaw, Oscoda and 1 more44 min
Oct 18, 8:19 PM EDTTornado WarningAPXAlcona, Crawford, Oscoda27 min
Oct 18, 8:38 PM EDTTornado WarningAPXAlcona, Alpena38 min
Oct 18, 8:39 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Kalkaska, Otsego66 min
Oct 18, 8:42 PM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency33 min
Oct 18, 9:21 PM EDTSevere Thunderstorm WarningAPXCheboygan, Montmorency, Otsego, Presque Isle25 min
Oct 18, 9:32 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin, Iosco, Ogemaw, Roscommon58 min
Oct 18, 9:37 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego51 min
Oct 18, 10:09 PM EDTSevere Thunderstorm WarningAPXCheboygan, Otsego51 min
Oct 18, 10:25 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin, Iosco, Ogemaw65 min
Oct 18, 10:32 PM EDTSpecial Marine WarningAPX40 min
Oct 18, 11:10 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Iosco37 min
Oct 18, 11:17 PM EDTSpecial Marine WarningAPX54 min
Oct 19, 4:30 AM EDTWind AdvisoryAPXAntrim, Benzie, Emmet, Leelanau, Manistee16 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.